Doctor insights on:
Vita Drops Medication
If someone had a systolic reading of 150 and then it was lowered by hbp medication to 100-110 range, could there be a physical feelng from that drop?
Sometimes: A systolic of 100-110 is normal and well tolerated by many people. If you had a systolic of 150 for awhile and lowered it too quickly you may feel lightheaded until you get used to the new pressure. Often times, though, any feeling you may have could be due to your medication and not the change in BP itself. Definitely let your doctor know. ...Read more
Sir afyer or before urination may occuring light white cloudy drop may occur no pain please suggest best medication?
I have taken medication off and on for vit d for about 6 years now. If i stop taking it for sometime, my vit d drops way below the lower limit. Why?
Good question: Our natural source of vit d is from the effect of sunlight on the skin. We were designed to "live under the sun". Vitamin d is poorly absorbed via the intestine because it was not designed that way. Get out into the sun and expose the body without sun screen, but do it gradually so that you tan and do not get suburned. ...Read moreSee 1 more doctor answer
Total Bilirubin level was 1.36 mg/dl one week back. Taking sylabon70 for a week. Now the level is 0.57 . Can I stop the medication. Is the drop normal?
Stop it: You should not have been given the stuff In the first place. Lab reference ranges are set so that a few percent of healthies fall outside on either end. These values fluctuate. A slightly high value is no danger, just something for which, if persistent, an explanation should be sought. ...Read more
Have to drop 10 medications that I have been taking religiously for the last 3 years in a week because I can't get a new PCP. Is this ER worthy?
10 Meds: If I read you correctly I strongly recommend that you have someone take you to the nearest Emergency facility. Please take with you your bottles of meds. Hope all goes well -- cannot see why not! ...Read more
No: Astigmatism results from asymmetric curvature of the cornea. Influenced by variety of factors, including size and shape of the eyeball, position of eyelids, bone structure around eye, age, stiffness of cornea, use of contact lenses, even excessive eye rubbing or pressure on the eyeball at night from sleeping face down. Usually vision correctable w glasses, contacts or lasik. ...Read moreSee 1 more doctor answer
How do dr.'s treat a 79 yr old with oxygen levels that drop dangerously even while using oxygen? She is on heart medication.
I always expirence blood drops each time in stool, mostly when i take some alchohol, what medication can I take?
Blood in Stool: Alcohol is very hard on the lining of your stomach. If you are noticing blood when you drink it is time to stop drinking.... At least for a time. Your stomach and intestines and your liver may need to recover their normal function. While you are not drinking you may find that a good antacid such as Prilosec otc helps. ...Read more
My bp drops abruptly (80/60) after taking Prostam and UCOL2. Failed to contact my GP. What am I supposed to do? Stop medication?
If you are:
not symptomatic (eg dizzy, light headed) and your BP rises after a minute or so...I would suggest you inform your GP but NOT change his/her plans on your own!!
Hope this is helpful!
Dr Z ...Read more
I am 23, recently diagnosed with diabetes 2. I am trying to diet and exercise in addition to medications. What are some safe ways to drop weight fast?
Diet AND exercise: Make sure you exercise at least 30 minutes a day, don't skip meals, avoid soda, juice, dairy, alcohol and fried foods. Eat a healthy well balanced diet! also water, organic vegetable broth, green leafy vegetables, natural pickles, apples are great to fill you up so you dont feel hungry and they are very low in calories. Being overweight can increase ur risk of hypertension, diabetes, sleep apnea. ...Read moreSee 3 more doctor answers
I'm sick (mostly a cough) and one of my eyes has turned red. What kind of medication/drops can I use to get it back to normal?
Send photo: Could be pink eye/viral or bacterial. Treatment depends on cause and we can help determine this with a consult. In meantime, see Eyedoc2020.blogspot.com ...Read more
My mother washed my shorts with my medication in them the bottle was soaked but inside completely dry not a drop of water are they safe to take?
If they were not: subjected to very hot water or a hot dryer yes they should be ok ...Read more
Hi, I am trying to get pregnant, i had brown bleeding for 3 days just a tiny drop. Is it normal or not as i had levothyroxin medication previously.
I got toe nail medication drops . I dont feel is working . :( what can i do to process to heal faster?
Change treatment: There are a variety of medications used to treat toenail disorders. Natural and herbal medications are also commonly used without side effects. Consult a Podiatrist in person or virtually for the proper diagnosis and the best treatment options. ...Read moreSee 2 more doctor answers
I need some sort of medication for the scratch in my eye, no type of over the counter drops are working?
I'm hypertensive and on atenolo & nifedipine.Can i stop medication when my BP drops for more than a week?
This should be: Discussed with your physician ...Stopping meds on your own can be a risky endeavor. ...Read more
Wat will happen to an HIV infected person if not on medication for nearly 2 years, rapid drop in white blood count or very ill?
When I put eat drops in I sit with my head tilted to keep the medication in my ear.. Is this correct? How long do I keep my head tilted?
30 to 60 seconds: Most drops a placed in a dose of two to four drops. Usually keeping your head tilted for 30 to 60 seconds will allow the drops to get deeper into the canal and not drain out. ...Read more
With Norvasc (amlodipine) my systolic BP drops to 118 but the diastolic hovers around 90? Is that ok are their medications/cures that work better to reduce diastol
Not good enough: At your age, a diastolic of 90 is too high! there are many BP meds available. Norvasc (amlodipine) is an excellent drug but sometimes the dose needs to be increased or a second drug added. If you are nervous when you go to your doctor, you could get a BP cuff and check your BP at home. Also there are ways other than drugs to control your BP such as avoiding salt, weight loss, excercise and smoking cessation. ...Read more